Cough

A cough is a reflex action that happens when one’s airways are clogged with mucus or foreign particles. The majority of coughs are caused by respiratory tract infections, environmental allergies, smoking, or asthma.

ICPA’s Koftame cough syrup combines the benefits of chlorpheniramine maleate, dextromethorphan hydrochloride, and phenylephrine hydrochloride to suppress a dry cough and relieve symptoms of upper respiratory tract infections.

Showing the single result

  • Koftame 120ml

    Tames Wild Cough

    Composition:
    Each 5ml contains: Chlorpheniramine Maleate I.P 2mg Dextromethorphan Hydrochloride ..10mg Phenylephrine Hydrochloride IP….5mg. In a pleasantly flavoured syrup

    Mode of action:
    Koftame reduces the frequency and intensity of dry cough by suppressing the activity of the cough centre in the CNS. Chlorpheniramine Maleate is histamine H1 receptor antagonist. Dextromethorphan Hydrochloride Acts centrally to elevate the threshold for coughing. Phenylephrine Hydrochloride is a nasal decongestant.

    Indications:
    Symptomatic relief from unproductive cough and symptoms of Upper Respiratory Tract Infections as running nose, nasal congestion, throat irritation and watery eyes occurring in association with allergy or common cold.

    Dose:
    Adults and children over 12 years: 10ml (2 teaspoonful) 3 to 4 times a day.
    Children: 6-12 years: 5ml (1 teaspoonful) 3 to 4 times a day.
    2-6 years: 2.5ml (1/2 teaspoonful)
    3 to 4 times a day.

    Presentation:
    PET bottles of 120ml (4.05 fl.oz) with 10ml measuring cup.

    Quick View
Subscribe Now
close slider


X